Pacific Journal of Mathematics

Absolute summability by Riesz means.

Prem Chandra

Article information

Source
Pacific J. Math., Volume 34, Number 2 (1970), 335-341.

Dates
First available in Project Euclid: 13 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102976427

Mathematical Reviews number (MathSciNet)
MR0276681

Zentralblatt MATH identifier
0203.37601

Subjects
Primary: 42.20

Citation

Chandra, Prem. Absolute summability by Riesz means. Pacific J. Math. 34 (1970), no. 2, 335--341. https://projecteuclid.org/euclid.pjm/1102976427


Export citation

References

  • [1] H. S. Carslaw, Introduction to the theory of Fourier1s series and integrals, New York, 1930.
  • [2] P. Chandra, Absolute Riesz summability and a new criterion for the absolute con- vergence of a Fourier series, Rivista Matematica di Parma (forth-coming).
  • [3] G. D. Dikshit, On inclusion relation between Riesz and Nrlund means, Indian J_
  • [4] G. H. Hardy and J. E. Littlewood, Notes on the theory of series (XVII): Some new convergence criteria for Fourier series, J. London Math. Soc. 7 (1932), 252-256. 5.9Some new convergence criteria for Fourier series, Annals Scuola Norm Sup. di Pisa (2) 3 (1934), 43-62.
  • [6] A.V.V. Iyer, An inclusion theorem for two methods of absolute summability,J. of Math. 1 (1965), 61-67.
  • [7] R. Mohanty, A criterion for the absolute convergence of a Fourier series, Proc. London Math. Soc. (2) 51 (1950), 186-196. S. T. Pati, A Tauberian theorem for absolute summability, Math. Zeit. 61 (1954), 74-78.